# SDR AALA20011379

- Difficulty date: June 25, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Part number: 995773927B
- Condition: Dented
- Location: Fs 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERY DEEP DENTS IN FUSELAGE FRAME ON AFT SIDE STATION 1287 BELOW LONGERON 17L.  REMOVED OLD STIFFENER/SHEAR TIE.  INSTALLED DUPLICATED PART OF 2024-T0, HEAT TREATED TO T-3, .050 THICK DUPLICATED (DUPLICATED ON SHOP ORDER 2202530 DATED 6/21/01).  INSTALLED PER SRM 51-30-05 AFTR TREAT/PRIME.  (M)
